# SDR AALA201807189013

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,564 hours, 15,645 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WINDOW SHADE AT SEAT 21A DIFFICULT TO MOVE, SEAT IS LOCATED AT AN EMERGENCY EXIT ROW. ADJUSTED WINDOW SHADE TRACKS PER AMM 56-11-00. OPERATIONS CHECK GOOD OK FOR SERVICE.
